# SDR 95ZZZM749

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93104
- Make and model: Boeing 747131
- Aircraft serial: 19670
- Engine: Pwa JT9D7AH
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Nr 1 Eng
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

HNL - DURING CLIMB, SHUT DOWN NR 1 ENGINE, S/N 4165, DUE TO COMPRESSOR STALL AND RISING EGT.  FOUND METAL PARTICLES IN TAILPIPE AND TURBINE BLADE DAMAGE.  REPLACED ENGINE AND ENGINE OPERATION CHECKED NORMAL.
